Volume 12, Issue 2-3, 1975

ISSN: 0001-9054 (Print) 1420-8903 (Online)

In this issue (19 articles)

  1. No Access

    Research Papers

    Sublinear functions onR

    Edgar Berz Pages 200-206
  2. No Access

    Research Papers

    Note on a cubic character sum

    Kenneth S. Williams Pages 229-231
  3. No Access

    OriginalPaper

    Problems and solutions

    Pages 311-314
  4. No Access

    Short Communications

    Linearly additive functions of two indices

    Stanko Bilinski Pages 319-320